# SDR MALA080029

- Difficulty date: February 20, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N613XJ
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7965
- Aircraft time: 5,364 hours, 4,381 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

STAB TRIM CAUTION CAME ON AT FL340.  AS WE DESCENDED, AP TRIM FAILED.  EMERGENCY CHECKLIST TO RESET DID NOT WORK.  CREW DECLARED AN EMERGENCY.  STAB TRIM WAS INOP.  FLAPS 20 DEGREES LANDING TRIM AT 3.2.  PERFORMED HORIZONTAL STAB ADJUSTMENT/TEST.  FUNCTIONAL TEST OF HSTCU PER AMM 27-41-00, ALL CHECKS GOOD.
